# SDR AALA20130814003

- Difficulty date: July 31, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 927 TO 947 & LBL 51 CORRODED.  REPLACED INTERCOSTAL IAW SRM 51-10-05-1.
